Local rigidity of partially hyperbolic actions. iI: The geometric method and restrictions of weyl chamber flows on SL(n,R)/Γ

Danijela Damjanović, Anatole Katok

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove local differentiable rigidity for generic rank 2 restrictions of Weyl chamber flows by introducing a new "geometric" method in rigidity of actions of higher rank abelian groups based on the study of the combinatorial structure of the web of Lyapunov foliations.

Original languageEnglish (US)
Pages (from-to)4405-4430
Number of pages26
JournalInternational Mathematics Research Notices
Volume2011
Issue number19
DOIs
StatePublished - Oct 19 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local rigidity of partially hyperbolic actions. iI: The geometric method and restrictions of weyl chamber flows on SL(n,R)/Γ'. Together they form a unique fingerprint.

  • Cite this